# SDR DL757951708

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Skin
- Part number: 114N3002119A
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SHOP INSPECTION, L/E SLAT PANEL WAS FOUND WITH THE TRAILING EDGE WEDGE DELAMINATED.  REPLACED WEDGE PER SRM 57-43-02.
